# SDR SWAA2018121027540

- Difficulty date: December 6, 2018
- Submitted: December 12, 2018
- Operation: Air carrier
- Aircraft: N7889A
- Make and model: Boeing 737-79L
- Aircraft serial: 34023
- Aircraft time: 31,665 hours, 18,570 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 5A3307
- Condition: Inoperative
- Location: R2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R2 DOOR SLIDE LIGHT INOP.  R&R LAMP PER AMM.
